Hello Pearce, and
Your story does sound very similar to many of us here at IIH. Seems you were diagnosed much faster than lots of folks, so that is a good sign.
Acetazolemide, also called Diamox, does have some disturbing side effects. Tingling of hands and feet is one of the most annoying. It will eventually go away, but that can take a long time to happen. If you can put up with the side effects, Diamox is the first line of defense for treating IIH. Try to stick with it. Staying hydrated does help.
Do be careful because of the dizziness/balance. That should improve as your pressure gets under control. Speaking of which, unfortunately, it is common to get a "low" pressure headache after having a spinal tap (lp), especially if you were not able to lay flat immediately after the procedure.
The ringing in the ears is called tinnitus. If it is a whoosing sound that "beats" it is called pulsatile tinnitus. That may be a harder one to get rid of, but your brain can learn to ignore it. Using a sound machine at night can make sleeping easier.
Do have a good look around the site. There are lots of good info here, and because we are worldwide there should be someone around at all hours to help you. Just know that you are not alone. We're here for you.